MathSciNet Relay Station
MathSciNet bibliographic data
MR301440 (46 #598) 42A52 (65D99)
Tuan, P. D.; Elliott, David Coefficients in series expansions for certain classes of functions. Math. Comp. 26 (1972), 213–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement